# SDR REXA2019102211478

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 26,292 hours, 17,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY EXIT LIGHTS NEAR GALLEY DOOR INOP
OPERATIONAL CHECKS ON EMERGENCY EXIT LIGHT IAW CRJ 900 AMM 33-51-05 OPS CHECKS GOOD
